Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A census of cusped hyperbolic 3-manifolds

Authors: Patrick J. Callahan, Martin V. Hildebrand and Jeffrey R. Weeks
Journal: Math. Comp. 68 (1999), 321-332
MSC (1991): Primary 57--04; Secondary 57M50
Supplement: Additional information related to this article.
MathSciNet review: 1620219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The census provides a basic collection of noncompact hyperbolic 3-manifolds of finite volume. It contains descriptions of all hyperbolic 3-manifolds obtained by gluing the faces of at most seven ideal tetrahedra. Additionally, various geometric and topological invariants are calculated for these manifolds. The findings are summarized and a listing of all manifolds appears in the microfiche supplement.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 57--04, 57M50

Retrieve articles in all journals with MSC (1991): 57--04, 57M50

Additional Information

Patrick J. Callahan
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, TX 78712

Martin V. Hildebrand
Affiliation: Department of Mathematics and Statistics, State University of New York, University at Albany, Albany, NY 12222

Jeffrey R. Weeks
Affiliation: 88 State St., Canton, NY 13617

PII: S 0025-5718(99)01036-4
Received by editor(s): May 26, 1996
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia